MAUDE Adverse Event Report: ABBOTT VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5256
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a follow-up in clinic, the device was unable to be interrogated with several programmers.The device was explanted and replaced.The patient was stable with no consequences.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9125652
Report Number2017865-2019-14233
Device Sequence Number14085366
Product Code LWP
UDI-Device Identifier05414734006811
UDI-Public05414734006811
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2006
Device Model Number5256
Device Lot Number2994480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;